Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 693, NWS Jackson, MS

November 16, 2011Jefferson Davis County, Lawrence County, Marion County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Nov 16, 2011, 3:49 AM CST for Jefferson Davis County, Lawrence County, Marion County, Mississippi. It was in force for 26 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 16, 2011, 3:49 AM CST (09:49 UTC)
Expired
Nov 16, 2011, 4:15 AM CST
In force
26 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Jefferson Davis County, MS, Lawrence County, MS, Marion County, MS

What was reported inside it

TimeReportWhereRemark
Nov 16, 4:11 AM CSTTORNADO 18 N Columbia, MSEF-1 WITH MAX EST WINDS OF 100 MPH. PATH LENGTH 11 MILES AND MAX WIDTH 0.25 MILES. SUBSTANTIAL TREE DAMAGE ALONG THE PATH AND SEVERAL HOMES AND BUILDINGS SUFFERED SIGNIFICANT DAMAGE.
Nov 16, 4:13 AM CSTTORNADOBunker Hill, MSLIKELY TORNADO...TREES DOWN ON HOUSES REPORTED BY MARION SO...NO INJURIES REPORTED AT THIS TIME
Nov 16, 4:21 AM CSTTORNADO3 S Bassfield, MSNUMEROUS TREES DOWN ON S. WILLIAMSBURG, GATES, AND MCNEESE RDS. POWER OUTAGES REPORTED IN BASSFIELD AND MELBA. MINOR DAMAGE TO A CHICKEN HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 16, 2:20 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2011-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 287 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2011-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
287 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
921 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

865 
WUUS54 KJAN 160949
SVRJAN
MSC065-077-091-161015-
/O.NEW.KJAN.SV.W.0693.111116T0949Z-111116T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
349 AM CST WED NOV 16 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  EXTREME SOUTHEASTERN LAWRENCE COUNTY IN SOUTH CENTRAL
  MISSISSIPPI...
  NORTHERN MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF KOKOMO...

* UNTIL 415 AM CST

* AT 349 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR HOLLY SPRINGS
  MOVING NORTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MORGANTOWN...GOSS...SOCIETY HILL...BUNKER HILL AND IMPROVE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR EASTERN MISSISSIPPI.

&&

LAT...LON 3118 9004 3123 9004 3124 9005 3137 9004
      3153 8980 3136 8965 3117 9001
TIME...MOT...LOC 0949Z 227DEG 37KT 3128 9003

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 10:00 PM CST, 5 hours 49 minutes earlier.

Area forecast discussion, Nov 15, 10:00 PM CST, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1000 PM CST TUE NOV 15 2011

.UPDATE...WATER VAPOR IMAGERY/RUC ANALYSIS SHOWS A WEAKENING
SHORTWAVE OVER WESTERN LOUISIANA. THIS WAS SUPPORTING A WEAK SURFACE
LOW OVER EAST TEXAS. AS THE SHORTWAVE MOVES NORTHEAST ACROSS OUR CWA
SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO DEVELOP. THERE IS A
LOW CHANCE THAT A THUNDERSTORM MAY PRODUCE A WIND GUST OF 50 TO 60
MPH OR SPIN UP A WEAK TORNADO ACROSS THE SOUTHWEST PORTIONS OF THE
CWA WHERE A TORNADO WATCH BOX REMAINS IN EFFECT UNTIL 1 AM.
INSTABILITY REMAINS THE LIMITING FACTOR FOR DEVELOPMENT THOUGH. HAVE
REDUCED THE CHANCE OF THUNDER AREAWIDE INTO WEDNESDAY MORNING AS A
RESULT. WIDESPREAD COVERAGE OF MEASURABLE PCPN IS STILL EXPECTED
THROUGH WEDNESDAY MORNING. THE SURFACE LOW IS EXPECTED TO TRACK
NORTHEAST ACROSS THE CWA WEDNESDAY WITH THE TRAILING COLD FRONT
SOUTHEAST OF THE CWA BY WEDNESDAY EVENING. /22/

&&

.AVIATION...SHORTWAVE OVER WESTERN LOUISIANA WILL SWING ACROSS THE
REGION OVERNIGHT AND BRING WIDESPREAD SHOWERS AND A FEW
THUNDERSTORMS. MVFR TO LOCALLY IFR CONDITIONS WILL BE POSSIBLE WITH
THE STORMS. VFR CONDITIONS CAN BE EXPECTED AWAY FROM THE STORMS BUT
CEILINGS WILL LOWER TOWARD 12Z AS A CENTER OF LOW PRESSURE
APPROACHES. THIS SURFACE LOW WILL MOVE ACROSS THE AREA WEDNESDAY
BRINGING WIDESPREAD MVFR TO IFR CEILINGS AND CONTINUED RAIN CHANCES.
A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE. A WIND SHIFT TO NORTH
ALONG WITH MUCH COOLER READINGS WILL FOLLOW THE FROPA AS THE LOW
SHIFTS EAST WEDNESDAY. VFR CONDITIONS MAY NOT RETURN ACROSS THE
REGION UNTIL WEDNESDAY NIGHT. /22/

&&

.PREV DISCUSSION... /ISSUED 640 PM CST TUE NOV 15 2011/

UPDATE...DID A QUICK UPDATE TO INCLUDE TORNADO WATCH BOX SOUTHWEST
UNTIL 1 AM. REGIONAL SATELLITE IMAGERY SHOWS A LINE OF STORMS NEARLY
NORTH SOUTH ORIENTED NEAR THE TEXAS LOUISIANA BORDER AND JUST AHEAD
OF THE MAIN SHORTWAVE. WAA AHEAD OF THE SHORTWAVE MAY HELP DEVELOP A
DISCRETE STORM OR TWO OVER OUR SOUTHWEST THIS EARLY EVENING BUT THE
GREATEST CHANCE FOR A SEVERE STORM WILL BE LATER AS THE LINE MOVES
INTO OUR CWA. PARAMETERS STILL POINT TO LOW PROBABILITIES OF
DAMAGING WIND AND TORNADO THREAT WITH THE CONVECTION TONIGHT IN THE
SOUTHWEST. /22/

PREV DISCUSSION... /ISSUED 334 PM CST TUE NOV 15 2011/

SHORT TERM...THE LATEST THINKING REMAINS GENERALLY IN LINE
WITH THE PREVIOUS PACKAGE. THE POTENTIAL FOR SEVERE STORMS CONTINUES
FOR TONIGHT...THE BETTER CHANCES EXPECTED OVER WRN ZONES...
PARTICULARLY SWRN AREAS. THE AIR MASS WILL REMAIN MARGINALLY
UNSTABLE BUT A MID/UPPER COLD POOL LIFTING INTO THE FORECAST AREA
TONIGHT WILL RESULT IN VERTICAL TOTALS FROM 26-30 DEGS ACROSS
MUCH OF THE AREA. THE ASSOCIATED MID/UPPER TROF HANGS BACK TO THE SW
OF THE BETTER COLD POOL AND VERY GRADUALLY DEAMPLIFIES TONIGHT AS
ANOTHER WAVE DIGS INTO WRN TX. THE MODELS ARE IN AGREEMENT THAT THE
250 MB TROF SWINGS IN INITIALLY FOLLOWED BY THE MID LEVEL
TROUGH...THE 850 MB TROF HOLDING BACK WEST OF THE MS RIVER AFTER 12Z
WED. THIS PATTERN WILL NOT RESULT IN THE BEST SYNOPTIC
FORCING...WHICH SHOULD BE MAXIMIZED FROM THE EARLY EVENING HOURS
UNTIL MIDNIGHT...FORECAST TO DIMINISH SIGNIFICANTLY AROUND 06Z. A
30-40KT 850 MB JET DEVELOPS INTO SWRN ZONES TONIGHT...INCREASING TO
40-45KTS OVER CNTRL AND ERN ZONES BY 12Z AS THE FIRST LOBE OF THE
850 TROUGH LIFTS THIS WAY. 0-6KM SHEAR IS 40-50KTS OVER MOST OF THE
FORECAST AREA THROUGH 06Z WITH 0-3KM HELICITY VALUES INCREASING TO
JUST ABOVE 200 OVER SWRN ZONES AND 0-1KM VALUES CLOSE TO 200.
HEALTHY 850 MB MOISTURE TRANSPORT DEVELOPS W AND S BETWEEN 00Z AND
06Z...LIFTING INTO ERN ZONES BY 12Z. WITH LITTLE IN THE WAY OF UPPER
SUPPORT PER DIMINISHING QVECTOR AND UPPER DIV IN THE FACE OF
DEAMPLIFYING MID/UPPER TROUGHING THE BEST POTENTIAL FOR SEVERE
STORMS WILL BE LIMITED TO TONIGHT AND GENERALLY TO REGIONS WEST OF
I-55. THE BEST POTENTIAL WILL OCCUR DURING A WINDOW FROM 02Z-06Z
WHEN UPPER FORCING REMAINS IN PLACE AND LOW LEVEL JET/MOISTURE
CONVERGENCE BEGIN TO INTENSIFY IN THE REGION OF DEVELOPING
INSTABILITY WITH THE APPROACH OF THE COLD POOL ALOFT.

WITH THE DELAY OF THE 850 MB TROF AND RESIDUAL MOISTURE LINGERING...
ISENTROPIC LIFT SHOULD BE SUFFICIENT TO MAINTAIN SHOWERS IN THE AREA
BEHIND THE FRONT AS IT CROSSES THE FORECAST AREA TOMORROW. DECENT
SYNOPTIC LIFT IS PAINTED OVER THE AREA UNTIL THE SECOND UPPER TROUGH
LIFTS THROUGH WED EVENING. WILL SEE GUSTY NLY WINDS DEVELOP BEHIND
THE FRONT WEDNESDAY. THE PRESSURE GRADIENT...ALTHOUGH WEAKENING
SOMEWHAT...WILL MAINTAIN NLY BREEZES OVERNIGHT TO HELP KEEP
TEMPERATURES BUMPED UP A BIT.

LONG TERM...THURSDAY THROUGH MONDAY NIGHT...MODELS AGREE THAT
CHILLY HIGH PRESSURE WILL BUILD OVER THE FORECAST AREA THURSDAY.
WITH CLEAR SKIES EXPECTED THURSDAY NIGHT...STRONG NIGHTTIME COOLING
IS EXPECTED AND A LIGHT FREEZE WILL BE POSSIBLE AT MANY
LOCATIONS...PARTICULARLY OVER CNTRL/ERN MS. WHEN CONSIDERING THE
FORECASTED PATTERN...THIS COULD BE THE LAST FREEZE IN THE ARKLAMISS
FOR QUITE A WHILE AND PERHAPS FOR THE REMAINDER OF NOVEMBER.

THE MOSTLY ZONAL AND PROGRESSIVE UPPER LEVEL PATTERN WILL TRANSITION
TO A WRN TROUGH/ERN RIDGE SCENARIO AS WE GO INTO THE WEEKEND AND
EARLY NEXT WEEK...WITH THE GFS/GEFS/ECMWF ALL DEVELOPING A STRONG
SUBTROPICAL RIDGE OVER THE GULF AND SOUTHEAST CONUS. THE RIDGE WILL
HAVE A STRONG PRESENCE OVER THE ARKLAMISS AND IT WILL DEFLECT MOST
SHORTWAVE ENERGY AND ASSOC RAINFALL TO OUR NW --- HAVE CUT BACK ON
THE MEX MOS GUIDANCE POPS BASED ON THIS THINKING. MEX MOS HIGH
TEMPERATURES ARE ON THE HIGH SIDE OF THE ENSEMBLE MOS RANGE...BUT
THIS WARM PATTERN STRONGLY SUGGESTS WELL ABOVE CLIMATE AVERAGES AND
WOULD NOT BE SURPRISED IF A FEW 80F+ TEMPS ARE RECORDED. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       64  73  40  61 /  80  78  11   0
MERIDIAN      65  74  42  63 /  70  75  19   0
VICKSBURG     62  70  38  61 /  81  78  10   0
HATTIESBURG   66  85  46  64 /  64  60   9   0
NATCHEZ       67  73  41  60 /  85  61   9   0
GREENVILLE    62  59  37  58 /  81  94  12   0
GREENWOOD     64  60  36  59 /  81  98  16   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/03/EC
Hazardous weather outlook, Nov 15, 10:37 PM CST, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1037 PM CST TUE NOV 15 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
170445-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
1037 PM CST TUE NOV 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

ISOLATED STRONG THUNDERSTORMS CAPABLE OF WIND GUSTS TO 40 MPH WILL BE
POSSIBLE TONIGHT AS A WEAKENING UPPER LEVEL DISTURBANCE MOVES ACROSS
THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

22

In the hours before

Special weather statement, Nov 16, 1:20 AM CST, 2 hours 29 minutes before
MSZ045-046-160820-
NESHOBA MS-KEMPER MS-
120 AM CST WED NOV 16 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
120 AM CST WED NOV 16 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER BETHSAIDA AT 120 AM CST...MOVING NORTHEAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHWESTERN KEMPER AND EASTERN NESHOBA COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3258 8900 3269 8917 3292 8896 3292 8862
TIME...MOT...LOC 0720Z 220DEG 45KT 3271 8901

BYB
Special weather statement, Nov 16, 1:44 AM CST, 2 hours 5 minutes before
MSZ039-046-052-160845-
NOXUBEE MS-LAUDERDALE MS-KEMPER MS-
144 AM CST WED NOV 16 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
144 AM CST WED NOV 16 2011

...LINE OF GUSTY THUNDERSTORMS HEADING EAST TOWARD THE ALABAMA
BORDER...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 5 MILES SOUTHWEST OF MASHULAVILLE TO 13 MILES
SOUTHWEST OF MEEHAN AT 143 AM CST...MOVING NORTHEAST AT 60 MPH.

VERY HEAVY RAIN ALONG WITH OCCASIONAL TO FREQUENT CLOUD TO GROUND
LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN KEMPER...NORTHWESTERN LAUDERDALE AND NOXUBEE COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3264 8838 3222 8882 3222 8891 3273 8892
      3293 8889 3293 8881 3310 8882 3329 8861
      3329 8830
TIME...MOT...LOC 0743Z 222DEG 50KT 3304 8880 3217 8896

BYB
Special weather statement, Nov 16, 2:16 AM CST, 1 hour 33 minutes before
MSZ063-064-072-160900-
MARION MS-LAWRENCE MS-JEFFERSON DAVIS MS-
216 AM CST WED NOV 16 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
216 AM CST WED NOV 16 2011

...STORM EXHIBITING SOME ROTATION HEADED OUT OF WALTHALL COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 7 MILES WEST OF HOLLY SPRINGS AT 216 AM CST...MOVING
NORTHEAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH OCCASIONAL TO FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN JEFFERSON DAVIS...SOUTHEASTERN LAWRENCE AND NORTHWESTERN
MARION COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3124 9005 3133 9005 3133 9008 3134 9011
      3135 9020 3172 8976 3171 8975 3161 8975
      3153 8960 3151 8960 3123 9004
TIME...MOT...LOC 0816Z 229DEG 29KT 3131 9009

BYB
Local storm report, Nov 16, 3:09 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
309 AM CST WED NOV 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     PHILADELPHIA            32.77N 89.11W
11/16/2011                   NESHOBA            MS   BROADCAST MEDIA

            TREE FELL THROUGH THE LIVING ROOM OF AN UNINHABITED
            MOBILE HOME...REPORTED BY WTOK-TV

&&

EC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 1:20 AM CSTSpecial Weather StatementJANNeshoba60 min
Nov 16, 1:44 AM CSTSpecial Weather StatementJANKemper, Lauderdale, Noxubee61 min
Nov 16, 2:16 AM CSTSpecial Weather StatementJANJefferson Davis44 min
Nov 16, 2:54 AM CSTTornado WarningJANCovington, Jefferson Davis66 min
Nov 16, 3:20 AM CSTTornado WarningJANLawrence, Marion25 min
Nov 16, 3:45 AM CSTTornado WarningJANJefferson Davis45 min
Nov 16, 3:51 AM CSTTornado WarningJANSmith23 min
Nov 16, 3:51 AM CSTTornado WarningJANJefferson Davis, Lawrence, Marion24 min
Nov 16, 4:12 AM CSTTornado WarningJANCovington48 min
Nov 16, 4:16 AM CSTTornado WarningJANCovington, Jefferson Davis, Lamar, Marion44 min
Nov 16, 4:38 AM CSTTornado WarningJANSmith35 min
Nov 16, 4:55 AM CSTTornado WarningJANJones38 min
Nov 16, 5:22 AM CSTTornado WarningJANJasper38 min
Nov 16, 5:25 AM CSTTornado WarningJANLamar20 min
Nov 16, 5:47 AM CSTTornado WarningJANClarke43 min
Nov 16, 6:32 AM CSTTornado WarningJANClarke, Lauderdale28 min
Nov 16, 5:34 PM CSTSpecial Weather StatementJANClarke46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.